| Model Number |
410-0008 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Injury (2348)
| Date of Event |
03/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device disposition is unknown.
Event or Problem Description
It was reported by the patient's attorney that allegedly following her revision surgery, in (b)(6) 2017 she presented with severe pain in her elbow and after performing a series of image studies her surgeon confirmed loosening of the revised radial head implant and further diagnosed her with left elbow collateral ligament insufficient.It is further alleged that during the revision surgery on (b)(6) 2017 the surgeon found the radial head to have dislocated/disassociated from the radial stem.Allegedly the radial head component was revised with another stryker radial head implant.
Additional Manufacturer Narrative
Correction: refer to h6 patient code.The reported event that radio capitellum, recon head, size #3 was alleged of 'implant - dislocated' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as x-rays, patient details, patient activity levels.As well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material or manufacturing problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description